# SDR GUUA09060601

- Difficulty date: September 6, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: MS34706833S
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9227 NAS/FLL AFTER TAKEOFF RT LANDING GEAR RED (B) LIGHT STAYED ON WITH THE LANDING GEAR RETRACTED.  CONTINUED TO FLL LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR (B) LIGHT NACELLE CONNECTOR HALF 4J1548 AND REPAIRED BROKEN WIRE. OPERATIONAL CHECK NORMAL.
